# SDR SWIA202502191208

- Difficulty date: December 8, 2024
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 48,006 hours, 32,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT VERT DRAG ANGLE CRACKED  (C-CHECK RO 2/18/2025)    REPAIRED RH AFT VERT DRAG ANGLE IAW REO 670-55-31-018 REV-A DATE 2016-11-10 AND CRJ700 SRM 51-21-11, 51-25-06, 51-25-16, 51-42-22.
